Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took abortion pill. Started diarrhea, no bleeding. What should I do next?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
Hi I took 7 APO 200 mcg to terminate pregnacy and all I had was diarreah for a couple hours no bleedin or nothing else I took it 2 days ago....I am pregnant still so should I take more and put it under the tongue and into my vagina
Posted Thu, 25 Apr 2013 in Abortion and Stillbirth
Answered by Dr. Shanti Vennam 1 hour later

Thanks for writing to us.

Firstly, I would like to say that medical abortion should be performed under the guidance of a specialist after the presence of an intrauterine pregnancy is confirmed along with the period of gestation. Otherwise, there is the danger of excessive bleeding, incomplete abortion or the chance of trying to abort an ectopic pregnancy with XXXXXXX consequences.

Moreover, intake of 7 tablets at a time is not advisable at any stage of the stipulated gestation period. Dosage of the drug depends on the period of pregnancy. The diarrhea is most likely due to the prostaglandin release initiated by the medication, a side effect of the drug. As you are not bleeding, I would advice you to see a gynecologist and take a proper advice. Please do not self medicate yourself as it is going to be XXXXXXX

Hope I have clarified your doubt. Please get back if you need further clarifications. I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor